# SDR CALA2014091292115

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 55,984 hours, 6,989 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SUSTAINED DAMAGE TO UPPER SKIN PANELS AFT OF THE BULKHEAD.  ECRA 5310-06235 ACCOMPLISHED FOR REPAIR.
